ISSN:
 1930-5311

eISSN:
 1930-532X

All Issues

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Journal of Modern Dynamics

January 2010 , Volume 4 , Issue 1

Select all articles

Export/Reference:

Axiom A diffeomorphisms derived from Anosov flows
Christian Bonatti and Nancy Guelman
2010, 4(1): 1-63 doi: 10.3934/jmd.2010.4.1 +[Abstract](1196) +[PDF](750.2KB)
The Ricci flow for nilmanifolds
Tracy L. Payne
2010, 4(1): 65-90 doi: 10.3934/jmd.2010.4.65 +[Abstract](839) +[PDF](296.6KB)
Banach spaces for piecewise cone-hyperbolic maps
Viviane Baladi and Sébastien Gouëzel
2010, 4(1): 91-137 doi: 10.3934/jmd.2010.4.91 +[Abstract](2428) +[PDF](552.7KB)
Volume entropy of hyperbolic buildings
François Ledrappier and Seonhee Lim
2010, 4(1): 139-165 doi: 10.3934/jmd.2010.4.139 +[Abstract](1415) +[PDF](318.6KB)
Schreier graphs of the Basilica group
Daniele D'angeli, Alfredo Donno, Michel Matter and Tatiana Nagnibeda
2010, 4(1): 167-205 doi: 10.3934/jmd.2010.4.167 +[Abstract](2422) +[PDF](827.3KB)
Errata to "Measure rigidity beyond uniform hyperbolicity: Invariant measures for Cartan actions on tori" and "Uniqueness of large invariant measures for $\Zk$ actions with Cartan homotopy data"
Boris Kalinin, Anatole Katok and Federico Rodriguez Hertz
2010, 4(1): 207-209 doi: 10.3934/jmd.2010.4.207 +[Abstract](952) +[PDF](55.1KB)

2017  Impact Factor: 0.425

Librarians

Email Alert

[Back to Top]